# SDR HEEA064688

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 407076011101
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CHAFED DUE TO ID TAG.
